# SDR SWIA202163650

- Difficulty date: October 20, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT F.S. 319 BETWEEN STR 20L AND 19L FOUND TO BE CORRODED.   (C CHECK RO 01-05-2022)   REMOVED DAMAGED FRAME SECTION AT FS 319 AND INSTALLED A NEW FRAME SECTION IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. TASK CARD 51-900-1002-SKY AND M-337 ATTACHED.WEIGHT AND BALANCE NOT AFFECTED.
